MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID
Model Number DI-300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The returned sample was received in used conditions and without its original packaging.A reservoir bag with water was connected to the sample, in order to infuse water by gravity to the drip chamber to verify for leaks.The sample had a leak in the bonding between the drip chamber and the spike.During review of manufacturing process, a sample of 32 units was taken, to perform a visual inspection to verify for leak paths in the bonding between the spike and the drip chamber and no discrepancies were detected.Corrective and preventive action (capa) was initiated to determine the root cause and implement corrective actions.The root cause of the reported issue was found to be related to manufacturing.Actions were taken to mitigate the reported issue: production personnel was retrained on the manufacturing procedure by the production supervisor to reinforce the bonding operation between the drip chamber and the spike.The leak test of the drip chamber and spike assembly was also reinforced.
 
Event or Problem Description
It was reported that there was a leak and loss of fluid from drip chamber.No patient injury was reported.

Brand Name
LEVEL 1 HOTLINE FLUID WARMING SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15656428
Report Number3012307300-2022-25946
Device Sequence Number20325156
Product Code LGZ
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K001764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2022
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number3601846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown